Three people overdose on Fentanyl in moving car

Fentanyl

NECN

HMN-Responders had to administer over 10 doses of Narcan to revive all three patients.  NECN reports that the three occupants passed out while driving down the street.

Three people inside a Honda Odyssey are accused of overdosing on drugs and passing out as they were driving on Williams Street in Chelsea Friday afternoon.

When first responders arrived, the three people in the van were unconscious.

“Narcan was administered to all three,” said Chelsea Deputy Fire Chief John Quatieri. “Well over 10 doses of Narcan were needed to revive all the 3 patients.”

When one of the three victims came-to, he told investigators they’d been doing cocaine.

But first responders had a feeling it may have been the potent opioid Fentanyl.

“In the process of treating those patients they observed a powder in between the two front seats in a cigarette box that was unfamiliar to them,” said Quatieri. “So everyone backed away.”

Three police officers started showing symptoms of exposure to the toxic drug and were taken to the hospital to be evaluated and were later released.

“It’s definitely an epidemic around here,” said neighborhood resident Miguel Nieves. “This is ground zero for drugs around here, it’s sad.”

Tests Friday night show the drugs did indeed test positive for Fentanyl according to the Chelsea Fire Department.

Chelsea’s Police Chief Brian Kyes says because of this incident his officers will be equipped with more gloves and masks so they’ll be better prepared when responding to these types of incidents.

Sign up for the Hazmatnation mailing list!

Leave a Reply

Your email address will not be published. Required fields are marked *

*

%d bloggers like this: